Doxy is 2 fish packets/day. I am in my 3rd week.
Albendazole is 3.5 cc's in a syringe (no needle of course- this is Valbazen liquid) I am on my 3rd day of twice per day 12 hours apart. Praziquantel is 3 times per day, 600mg (I think) it is the fish powder packed into the #00 capsule per icu protocol. I have been off the albendazole/prazi for 1 week while I was taking the niclosamide. I suppose the best way to explain is that I have been on icu's Tapeworm protocol 2 times but I continued the prazi with the albendazole for the entire 2 weeks instead of stopping after 3 days. So: niclosamide 1 week, albendazole & prazi 2 weeks, next niclosamide again 1 week, threw in ivermectin for that week also, and now on albendazole/prazi for 2 weeks and still taking the ivermectin. I have been taking the ivermectin for about 1 week. I don't know what I am doing, I admit it but something is in control of my stomach... it has totally scattered all over my body, I feel jumps and twinges and sharp pains all over. The icu protocol sort of "dulled" the sensations but by the 2nd round of niclosamide towards the end I could tell that it was a losing battle. Since about 3 days ago (which would be 4 or 5 days of ivermectin) the sensations have dramatically reduced. See, I have been in the emergency room 2 times (delusional paratosis I was told), I have had an endoscopy, a colonoscopy, I have seen a infectious disease doctor and a GP and they all have told me that it is impossible to have parasites. I have gotten more help from strangers on this website (whom I am not paying a dime) than all of the other doctors combined. Any advice you could give is appreciated. I do believe that years ago I contacted something from a dog that we had that was extremely sick and I would walk barefoot all the time. It just seems that it has gotten so hyper once it scattered in my body. Even the doctors could see the movement all over my arms and legs and still said it was in my head. This medical profession is not for sick people. Sorry for my rant. I hate to dump it on you. I'm sure it's more than you need. Thank you anyway.